FREE SHIPPING ON ORDERS OVER $20

Shopping Cart

Your cart is empty

Continue Shopping
    Management of Chemotherapy Induced Neuropathy - Dermavitality

    Management of Chemotherapy Induced Neuropathy

    Chemotherapy induced neuropathy is a nerve discord that can cause weakness, numbness, tingling and pain. It is a common side of effect related to some types of chemotherapy.

    View Details
    Hand Foot Syndrome Related to Chemotherapy - Dermavitality

    Hand Foot Syndrome Related to Chemotherapy

    Hand Foot Syndrome is a reaction of the skin on the palms of the and soles of the feet related to chemotherapy. Certain chemotherapeutic agents are known to cause Hand Foot Syndrome, including 5-FU, Capecitabine, Docetaxel, Cytarabine, Doxorubicin and Liposomal Doxorubicin. 

    View Details
    Soothe Skin with Calendula Arnica Spray for Radiation Dermatitis

    Managing Side Effects of Radiation Therapy for Breast Cancer

    Common early side effects of radiation therapy in breast cancer patients are skin irritation and fatigue. Most radiation therapy treatments last anywhere from one to six weeks. 

    View Details
    Managing Side Effects of Radiation Therapy for Breast Cancer

    Managing Side Effects of Radiation Therapy for Breast Cancer

    Common early side effects of radiation therapy in breast cancer patients are skin irritation and fatigue. Most radiation therapy treatments last anywhere from one to six weeks. 

    View Details
    Skin care during Chemotherapy and other treatments - Dermavitality

    Skin care during Chemotherapy and other treatments

    Sometimes cancer and cancer treatment can cause skin issues. Often these changes are simply cosmetic, but other times they may require attention such as a rash, dry or itchy skin, color changes or extreme sensitivity to light.

    View Details
    Your Healthy Cancer Comeback: A Comprehensive Guide to Thriving Against Cancer - Dermavitality

    Your Healthy Cancer Comeback: A Comprehensive Guide to Thriving Against Cancer

    We at Dermavitality are thrilled to introduce our dear friend and partner, Fitz Koehler, who has recently released her groundbreaking book, "Your Healthy Cancer Comeback: Sick to Strong. "As a prominent member of our cancer thriver community, 

    View Details
    Dermavitality Featured in Cancer Wellness Magazine for Clean Products - Dermavitality

    Dermavitality Featured in Cancer Wellness Magazine for Clean Products

    We are delighted to announce that Dermavitality has been featured in Cancer Wellness Magazine's article 'Super Clean Solutions' for our commitment...

    View Details
    Chemotherapy and Hair Loss - Dermavitality

    Chemotherapy and Hair Loss

    Hair loss is just one of the unfortunate side effects that comes with chemotherapy.

    View Details
    Can you use a cream during radiation treatment? - Dermavitality

    Can you use a cream during radiation treatment?

    Many, if not most, patients receive advice that skin creams during radiation therapy can increase the radiation dose. New evidence shows that topical skin treatments...

    View Details
    How Lesley Nygaard Received Support from BREASTCANCER.ORG - Dermavitality

    How Lesley Nygaard Received Support from BREASTCANCER.ORG

    My relationship with breastcancer.org started when I was first diagnosed with breast cancer in March of 2009...

    View Details
    Management of Chemotherapy Induced Neuropathy - Dermavitality

    Management of Chemotherapy Induced Neuropathy

    Chemotherapy induced neuropathy is a nerve discord that can cause weakness, numbness, tingling and pain. It is a common side of effect related to some types of chemotherapy.

    View Details
    Hand Foot Syndrome Related to Chemotherapy - Dermavitality

    Hand Foot Syndrome Related to Chemotherapy

    Hand Foot Syndrome is a reaction of the skin on the palms of the and soles of the feet related to chemotherapy. Certain chemotherapeutic agents are known to cause Hand Foot Syndrome, including 5-FU, Capecitabine, Docetaxel, Cytarabine, Doxorubicin and Liposomal Doxorubicin. 

    View Details
    Managing Radiation Dermatitis - Dermavitality

    Managing Radiation Dermatitis

    Radiation dermatitis or radiation burn is a side effect of radiation therapy more than 90% of patients will have some form of radiation dermatitis or develop radiation burn.

    View Details
    Authority Magazine - Lesley Nygaard - An Interview With Savio P. Clemente - Dermavitality

    Authority Magazine - Lesley Nygaard - An Interview With Savio P. Clemente

    Rely on your network of family and friends support community Help may come from places you never expected and in some cases people you thought would be there are not. Relationships may change, appear, and disappear.

    View Details
    Nursing Tips for Radiation Therapy - Dermavitality

    Nursing Tips for Radiation Therapy

    Always follow the recommendations of your Doctors and Nurses during treatment. These are a few tips you can use to help you during your Radiation Therapy.

    View Details
    Radiation Burns - Natural Healing for Painful Irritated Skin - Dermavitality

    Radiation Burns - Natural Healing for Painful Irritated Skin

    Going through cancer treatment is a challenging process. Radiation therapy has some unpleasant side effects and maintaining healthy skin throughout treatment can be difficult. It is important to be proactive in maintaining the health of your skin before, during and after treatment. Interruption of treatment is sometimes caused by acute radiation reactions called radiation dermatitis..read more

    View Details
    Radiation Burns - Natural Healing for Painful Irritated Skin - Dermavitality

    Radiation Burns - Natural Healing for Painful Irritated Skin

    Going through cancer treatment is a challenging process. Radiation therapy has some unpleasant side effects and maintaining healthy skin throughout treatment can be difficult. It is important to be proactive in maintaining the health of your skin before, during and after treatment. Interruption of treatment is sometimes caused by acute radiation reactions called radiation dermatitis..read more

    View Details